MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 24MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER

STRYKER ORTHOPAEDICS-MAHWAH MRHK TIB INS 24MM M/L M2/L2; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 64813324
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate the devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the sterile lot referenced.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Acute infection, revision performed.
 
Additional Manufacturer Narrative
The following devices were also listed in this report: mrh hdp assembly pack; cat# (b)(4); lot# lfh773.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.An event regarding infection involving an mrh insert was reported.The event was not confirmed.Device evaluation and results: not performed as items were not returned.Medical records received and evaluation: not performed as medical records were provided.Indicated all devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other similar events for the reported lot or sterile lot referenced.The exact cause of the event could not be determined as insufficient information was provided for this investigation.Further information such as operative notes, medical records, x-rays, operative reports and pathology reports including the strain of infection identified are needed to complete the investigation for determining a root cause.A capa trend analysis was conducted for the reported failure mode and concluded infection is a known possible adverse outcome of surgery and is beyond stryker's control.No further investigation is required at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Acute infection, revision performed.

Brand Name
MRHK TIB INS 24MM M/L M2/L2
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key6900046
Report Number0002249697-2017-02862
Device Sequence Number16302131
Product Code KRO
UDI-Device Identifier07613327043884
UDI-Public07613327043884
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K994207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/14/2021
Device Catalogue Number64813324
Device Lot NumberLEU576
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer10/24/2017
Initial Report FDA Received Date09/28/2017
Supplement Report FDA Received Date11/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR